Hi doctor increased venaflaxine 1 month now , anxiety not much better got all the same symptoms , what should I do, please help with any advice . Thanks
Hi, Paddy! It's time for an open and honest talk with your doctor! The options would be:
1) Depending on you current dosage, Increasing your dose again. Doctors usually raise venlafaxine slowly, so you probably have room ~ I take 150mg twice daily.
2) Add an antipsychotic like Abilify to ramp up the effectiveness.
3) Try another antidepressant. Venlafaxine works well for many people, but Celexa and Lexapro are also good for anxiety.
Best wishes, WCV
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Nov 2014 • 6 answers
Updated 5 Jul 2018 • 6 answers
Updated 25 Apr 2016 • 1 answer
Updated 29 Jan 2018 • 2 answers
Updated 17 Jul 2017 • 2 answers